Optimal Fares Regulation for Britain's Railways

Whelan, GA, Batley, RP, Shires, JD and Wardman, MR (2008) Optimal Fares Regulation for Britain's Railways. Transportation Research Part E - Logistics and Transportation Review, 44 (5). 807 - 819 . ISSN 1366-5545



  • Whelan, GA
  • Batley, RP
  • Shires, JD
  • Wardman, MR
Keywords: demand modelling, rail fares regulation, fares basket
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Jan 2012 12:21
Last Modified: 13 Oct 2016 07:37
Published Version: http://dx.doi.org/10.1016/j.tre.2007.03.005
Status: Published
Publisher: Elsevier Science
Identification Number: 10.1016/j.tre.2007.03.005

Share / Export